# SDR F3LA200700021

- Difficulty date: February 6, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 13,792 hours, 6,512 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Condition: Damaged
- Location: Emergency Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CABLE END ON LT OVERWING EMERGENCY SLIDE INFLATION BOTTLE BROKEN OFF.  REPLACED LT INFLATION RESERVOIR OVER-WING ESCAPE SLIDE IAW AMM 25-62-46-000-001 AND 25-62-46-400-001. CONNECTED LT OVERWING ESCAPE SLIDE CABLE IAW 25-62-43-400-001.
